Generalizations of the standard travelling salesman problem
Applicationes Mathematicae, Tome 16 (1977) no. 4, pp. 621-629
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_am_16_4_621_629,
author = {M. M. Sys{\l}o},
title = {Generalizations of the standard travelling salesman problem},
journal = {Applicationes Mathematicae},
pages = {621--629},
year = {1977},
volume = {16},
number = {4},
doi = {10.4064/am-16-4-621-629},
zbl = {0463.90091},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-16-4-621-629/}
}
TY - JOUR AU - M. M. Sysło TI - Generalizations of the standard travelling salesman problem JO - Applicationes Mathematicae PY - 1977 SP - 621 EP - 629 VL - 16 IS - 4 UR - http://geodesic.mathdoc.fr/articles/10.4064/am-16-4-621-629/ DO - 10.4064/am-16-4-621-629 LA - en ID - 10_4064_am_16_4_621_629 ER -
M. M. Sysło. Generalizations of the standard travelling salesman problem. Applicationes Mathematicae, Tome 16 (1977) no. 4, pp. 621-629. doi: 10.4064/am-16-4-621-629
Cité par Sources :